# SDR SWAA2023012694578

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 29,201 hours, 13,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW SIGN LENS FELL OFF.   REPLACED OVERHEAD EXIT LIGHT ASSY AT EMERGENCY EXIT ROW IAW AMM 33-51-01.
